# SDR ABXA20241023202

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 98,929 hours, 36,652 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pin
- Condition: No Discrepancy
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON PUSH OUT TOW BAR LOCK SNAPED DUE TO BYPASS PIN NOT INSTALLED AC RETURNED TO GATE AND MTX GROUNDED AC AND COMPLIED WITH INSPECTION OF THE NLG IAW B767 AMM 05-51-29 AND NO DAMAGE NOTED .MTX RETURNED AC TO SERVICE
